# SDR VNAA2019040411101

- Difficulty date: April 4, 2019
- Submitted: April 5, 2019
- Operation: Air carrier
- Aircraft: N249PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7926
- Aircraft time: 34,908 hours, 34,830 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D10015
- Part serial: 2416
- Condition: Failed
- Location: Te Flaps
- Part time: 31,708 hours, 31,864 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O CREW SELECT FLAPS UP AND FLAPS STUCK AT 20 DEGREES. RAN QRH AND NO CHANGE SO FLIGHT RETURNED TO THE FIELD. THEY DID DECLARE AN EMERGENCY BUT NO TRUCKS ROLLED. MX C/W TO 22-050-004-09 IAW TO INSTRUCTIONS DETAILS ON FILE SUSPECT BAD LH BPSU REMOVE & REPLACE LH BPSU  OPS CHECK GOOD AT THIS TIME
